# SDR 98FDEA00018

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65198613
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0329 004, CORROSION C53-111-03-1/2 ON LT LOWER NOSE CHORD BS 336 TO 350, LBL 17, WL 149.  FOUND CORROSION ON LT LOWER NOSE ANGLE BS 336 TO 350, LBL 17, WL 149 TO BE OUT OF LIMITS IAW FED-EX SRM 53-10-01.  REMOVED AND REPLACED ANGLE BS 284 TO BS 350, LBL 17, WL 149 IAW FED-EX DRAWING 65-18415 SHT 2.  STORED AIRCRAFT PER FED-EX EA 7-5100-37391.
